Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Corrigendum: β€œPrimes of the form $n!\pm 1$ and $2\cdot 3\cdot 5\cdots p\pm 1$” [Math. Comp. 38 (1982), no. 158, 639–643; MR0645679 (83c:10006)] by J. P. Buhler, R. E. Crandall and M. A. Penk
HTML articles powered by AMS MathViewer

by Wilfred Keller PDF
Math. Comp. 40 (1983), 727 Request permission
Similar Articles
Additional Information
  • © Copyright 1983 American Mathematical Society
  • Journal: Math. Comp. 40 (1983), 727
  • MSC: Primary 11Y11; Secondary 11A07, 11A41
  • DOI:
  • MathSciNet review: 689486